# SDR DALA2024102810436

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0627456) CORROSION ON FLOOR SUPPORT STRUCTURE (2EA) BTW STA 947 -967, RBL 50 AND LBL 50 PAX CABIN. FLOOR SUPPORT STRUCTURE (2EA) BTW STA 947 -967, RBL 50 AND LBL 50 PAX CABIN WERE REPLACED PER B737-800 SRM 51-40-02-0G.
